MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6506 MTS PWRPRO COT HIGH CNFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6506 MTS PWRPRO COT HIGH CNFIG; STRETCHER, WHEELED
Catalog Number 650605550003
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 3 malfunction events(s), where it was reported the devices experienced fowler cannot be lowered.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
In accordance with the ¿final guidance on medical device reporting for manufacturers¿ issued on november 7, 2016, stryker medical will no longer report the hazard of fowler stuck elevated for our cot lines (product code fpo), as this hazard has not caused or contributed to any serious injuries.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.

Brand Name
6506 MTS PWRPRO COT HIGH CNFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22608935
Report Number0001831750-2025-99236
Device Sequence Number17507166
Product Code FPO
UDI-Device Identifier07613327513271
UDI-Public7613327513271
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650605550003
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown